General Linear Transformations of Locally Convex Spaces.
Mathematische Annalen, Tome 159 (1965), pp. 309-328
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1965__159_182692,
author = {G. K\"othe},
title = {General {Linear} {Transformations} of {Locally} {Convex} {Spaces.}},
journal = {Mathematische Annalen},
pages = {309--328},
year = {1965},
volume = {159},
zbl = {0134.11501},
url = {http://geodesic.mathdoc.fr/item/MAN_1965__159_182692/}
}
G. Köthe. General Linear Transformations of Locally Convex Spaces.. Mathematische Annalen, Tome 159 (1965), pp. 309-328. http://geodesic.mathdoc.fr/item/MAN_1965__159_182692/